MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLE 32G X 4MM; PEN NEDLE

HTL-STREFA S.A. TECHLITE PEN NEEDLE 32G X 4MM; PEN NEDLE
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Patient felt as if they weren't getting enough insulin and started to use the same pen needles that they're used to.Caller has been using devices for about a week and is complaining that she isn't feeling the insulin reacting with her pen needle the way that it does with her old ones.Caller stated the insulin is not releasing and she can't have her blood sugar that high, indicating she is not receiving the full dose.She is not re-using same pen needle.Not injecting in scarred tissue and not near navel area.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis of the archival sample was conducted on (b)(6) 2021 for compliance with the parameters established in product specifications zn-2014/htl- 810.02, rev.26.During testing, particular attention was paid to needle patency and quality of needle.No deviations were observed in the archival sample which could cause the defect under complaint - the product meets the requirements of product specifications.The tests of customer sample were performed on (b)(6) 2022 for compliance with the parameters established in product specifications zn-2014/htl- 810.02 revision 26.The patency of cannula was verified by visual assessment in magnification on microscope with the same rules as archival sample.Light coming through the cannula was visible.There were no defects that could contribute to arising the problem under complaint in customer sample test.
 
Event or Problem Description

Brand Name
TECHLITE PEN NEEDLE 32G X 4MM
Common Device Name
PEN NEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key13043136
Report Number9613304-2021-00031
Device Sequence Number5409919
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324(17)260301(10)B58D7
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model Number32G X 4MM
Device Catalogue Number8647
Device Lot NumberB58D7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale